I think I have a genetic condition or something. I was born with a pulmonary stenosis and undescended testicle, I'm uncoordinated, and at an early age I started developing pain in my heels related to strain between the muscles in my legs and the muscles in my feet. I started getting migraines from exertion caffeine, and albuterol inhalers around the time I hit 11 years-old. I started to have severe muscle pain and stiffness to the point that I couldn't bend down and touch my knees when I was 14. Around the same time, I began noticing hand tremors when I would try to do certain things. My pain began to worsen and I started experiencing serious back pain from the tightness of my muscles, so I began an hour-two hour stretching regimen that alleviated it somewhat. I stopped about a year ago when I stopped exercising, but my back pain now is less sever and less frequent than it was when I exercised. Since their onset, my tremors have spread to my feet, legs, and face, and only occur when I try particular movements.
Recently, I tried doing a light exercise and I prepared as I would have when I exercised daily. I warmed up, stretched for 30-45 minutes, did a thirty minute exercise, and then stretched again for about 30. Over the next few days, my muscles in my hips contracted and didn't left me in severe pain for about two weeks. It caused my movement to be really stiff, and my muscles in the surrounding area to cramp up too. I didn't realize until then that my muscle cramps were directly related to exercise.
I now avoid exercise because I know it'll make my much worse, and my tremors seem to be spreading overtime. Most doctors just tell me I need to stretch and take my vitamins, which I have been, but they only seem to placate rather than alleviate. I'm pretty fed up, does anybody have any ideas what's going on?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?